Communications in Mathematical Physics

Some examples concerning the global Markov property

Robert B. Israel

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 105, Number 4 (1986), 669-673.

Dates
First available in Project Euclid: 26 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104115505

Mathematical Reviews number (MathSciNet)
MR0852095

Zentralblatt MATH identifier
0606.60097

Subjects
Primary: 82A05
Secondary: 81E25

Citation

Israel, Robert B. Some examples concerning the global Markov property. Comm. Math. Phys. 105 (1986), no. 4, 669--673. https://projecteuclid.org/euclid.cmp/1104115505


Export citation